There are no reviews for this product. Be the first to write a review.
Product code: 1789
Despatched in 1-3 days.
Nurofen Maximum Strength Migraine Pain - 684mg provide effective relief from headache pain and migraine.It contains a form of ibuprofen which breaks down easily in the body. This makes it easier for the body to absorb into the bloodstream and so gets to the source of pain quickly.
Nurofen Migraine Maximum Strength Migraine Pain Caplet contains: Ibuprofen lysine 684 mg
Adults, elderly and children aged 12 years of age and over:Swallow one caplet with water.Can be taken again after 4 hours if necessary.Do not exceed more than 3 tablets in a 24 hour period.
Not suitable for children under 12 years.If symptoms persist or worsen, or if new symptoms occur, consult your doctor.
Thank you for your interest in Nurofen Maximum Strength Migraine Pain - 684mg. Enter your email and we'll contact you as soon as it's available again.
Sign up for the latest news, offers and ideas.
eChemist.co.uk © 2019. All rights reserved.